# SDR SWAA2021122249096

- Difficulty date: November 30, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 24.500 INCH FROM FRON SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.300 INCH ; 2021-545025 / [01] REFER TO FAULT TTG8Q009KW5H WHERE EA 21-155-03706 HAS BEEN ATTACHED AS A SUBTASK; SEE INDIVIDUAL SIGNOFF BELOW; [02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
